Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sweating hands and feet, taking medicine and using lotion

Hi I m Abdul Basit 33 Years old male. I have sweating problem with my hands n feet . There is excessive perspiration on my hands n feet, that irritate me so much. I have taken many medicine n use lotions but in vain. Pl suggest me what to do
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Pulmonology 's  Response
Thanks for writing to
DO not worry, Check BP, lipid profile and thyroid status.
Both of them can cause excessive sweating.
Lotions may not help, you need to identify these basic problems
Wishing you great health
Dr Arun
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor